Loperamide addiction withdrawal journey need support - Part 29

By gbread · Apr 11, 2015 · ·
  1. Thanks Kitts,

    You always come through, love. I am just blue. I feel sad and I'm sure it's just chemical. But a little note from you, and everything brightens up a little.

    My plan for next week is to hold fast. I'm staying at 6 a day until this yuck subsides. Don't you think?
    I think it's best to stabilize and not try and be a hero. At this low dose, I can feel my drops more intensely than before. I might just cut 1/2 loperamide pill every 3-4 days. We'll see.

    Geez Kitts, I'm just learning about this forum, as you know. When you're a newbie, you can read the rules, but there are still mess-ups. From now on, if I have a question or am not sure, I will DM you.
    Im just here to get support and ultimately join the tide of goodwill I see in all of you. Thanks so much for caring. You are an angel!

    Much love and hugs,
    GBread:eek:

Comments

  1. Jungledog
    I think holding until you feel better sounds smart. Remember loperamide has a very long half life so when you cut you probably will not feel the cut until 3-5 days later. Take your time, keep the faith, eat right, force yourself to exercise and push through. It is just a season of your life. It too will pass.
To make a comment simply sign up and become a member!